Existence result for a semipositone fractional boundary value problem
Articles > Article · 2021
Authors: Şerife Müge EGE, Fatma Serap Topal
Open Journal of Mathematical Analysis, International, 2021, vol 5, pp 66-72
DOI: 10.30538/psrp-oma2021.0094
Summary
This work deals with a boundary value problem for a nonlinear semipositone multi-point fractional differential equation. By using the Schauder fixed point theorem, we show the existence of one solution for this problem. Our result extend some recent works in the literature.